MAUDE Adverse Event Report: TORNIER S.A.S. AEQ REVSD FRACTURE LATERALIZED HMRL INSERT DIA42MM THCK+6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQ REVSD FRACTURE LATERALIZED HMRL INSERT DIA42MM THCK+6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWD966
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the poly insert was revised due to dislocation/ instability.Patient factors contributing to dislocation were likely axillary nerve palsy and failure of tuberosity repair on right hand side.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The following information was reported- patient factors contributing to dislocation were likely axillary nerve palsy and failure of tuberosity repair.However, while patient factors likely contributed to the event, it is not possible to confirm the exact root cause based solely on the information provided without supporting documentation or evidence such as medical records.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
AEQ REVSD FRACTURE LATERALIZED HMRL INSERT DIA42MM THCK+6MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23185326
Report Number3000931034-2025-00528
Device Sequence Number10074773
Product Code PHX
UDI-Device Identifier03700386936357
UDI-Public(01)03700386936357(11)241108(17)291108
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD966
Device Lot Number1246BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale